Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

What causes feeling of dripping from my penis?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5003 Questions
I have a constant feeling of dripping from my penis. I have been screened for chlamydia/gonnorhea and have told I'm negative. What could be the cause of this sensation?
Posted Sat, 8 Feb 2014 in Penis Problems
Answered by Dr. P. T. Patil 38 minutes later
Brief Answer: It is due to excessive secretion of mucus glands Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have feeling of dripping from penis. This is due to excessive secretions of mucosal glands( Bulbo- Urethral ) located in urethra . This could be due to mild infection of the urethra. You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily. Ensure to drink more water.To keep your urine dilute Do not worry this will get cured with this treatment within a week. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes feeling of dripping from my penis? 1 hour later
Thank you for your response. What could the potential causes be for an infection of this nature? Also, how do I go about getting the antibiotics you have suggested? Thank you again.
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: It could be due to frequent Masturbation Detailed Answer: Hello Thanks for follow up. You can get the prescription of medications from your family Physician. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor